Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and...
Read More
Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you.
Suitable for:
Headache
Migraine
Backache
Toothache
Rheumatic pain
Muscle pain
Period pain
It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and ‘flu.
How to take
For oral use
Swallow Panadol Extra tablets with water.
Dosage
Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required.
Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years.
For professional advice on medicines, consult your pharmacist.
Contains Paracetamol
Do not take
If you are allergic to paracetamol or any of the other ingredients.
Do not exceed the stated dose.
Do not take with any other Paracetamol containing products
Consult your doctor
If symptoms persist
Prolonged use without medical supervision may be harmful.
Important
This product should only be used when clearly necessary.
Immediate medical attention should be sought in the event of over dosage even if you feel well.
Please read the enclosed leaflet carefully.
Ingredients
Each film-coated tablet contains:
Paracetamol 500mg, Caffeine 65mg.
Contains parahydroxybenzoates (E219, E215 and E217)
For further information see leaflet.
Storage Instructions
Do not store above 25°C.
Store in the original container.
Keep out of the reach and sight of children.
See top of pack for batch number and expiry date.
Always read the packaging and enclosed information leaflet carefully before use.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...